# SDR 2014FA0000558

- Difficulty date: September 25, 2014
- Submitted: September 25, 2014
- Operation: General aviation
- Aircraft: N6355C
- Make and model: Cessna T210N
- Aircraft serial: 21063874
- Engine: Cont TSIO520R
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Leaking
- Location: Wing Root
- Part time: 3,677 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL LINE HAS DARK STAIN HALF WAY BETWEEN ATTACHMENT AND FITTING.  LINE PITTED UNDER PLASTIC ANTI-CHAFING MATERIAL, FUEL WEEP CAUSING STAIN.  FOUND DURING ANNUAL.
